Existence and Uniqueness of Fixed Point in Three Metric Spaces

Authors

  • Naveen Sharma DAV College, Muzaffernagar, U.P

Keywords:

Fixed point, Continuous Function, Metric Space

Abstract

A related fixed point theorem for three mapping, on three metric spaces which
are complete metric spaces. In this paper, we use rational inequality on three
metric spaces for finding the fixed point of mapping. Our results are inspired by
various results of Gupta, Vishal et al.[8-15]

Additional Files

Published

2017-10-03

How to Cite

Naveen Sharma. (2017). Existence and Uniqueness of Fixed Point in Three Metric Spaces. BRICS JOURNAL OF EDUCATIONAL RESEARCH, 7(4), 121-124. Retrieved from https://www.bricsjer.com/index.php/brics/article/view/158